CSN Login
Members Online: 12

Dr.stopping Treanda

Michele23
Posts: 167
Joined: Mar 2011

Hi,Called my dr. this morning as this rash and itching are out of control.Nurse called back to inform me onc feels the Treanda is causing all this so they are stopping the treatments.They also made me an appt to see my dermatologist first thing in the morning.I have been truly blessed all these years never to have had such extreme side effects.Guess it's all catching up with me.So with this I will let you know what the dermatologist has in store for me.Wish me luck I need it.......Thanks bunches.Caring thoughts to you all,Michele Dx95 FNHL3

CountryGal7557
Posts: 165
Joined: Feb 2011

Michele, I've been thinking of you! I hope the dermatologist has an answer to the rash and get that under control. Did the Onc say what your the plan is after that? or take this one step at a time?

Keeping you in my thoughts and prayers always!
Janelle

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network